# SDR SWIA971336

- Difficulty date: December 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120227
- Engine: Pwa PW118B
- System (JASC): 3425 · Integrated Flight System
- Part: Ehis
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT EHSI SCREEN WENT BLANK INFLIGHT DURING CLIMBOUT.  RETURNED TO SLC.  INSTALLED SERVICEABLE EHSI SCREEN, OPS CHECKS GOOD.
